# SDR UIEA200300017

- Difficulty date: April 11, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Ge CF650E2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT ENGINE SHUTDOWN, DURING CRUISE, NR 4 ENGINE SHUTDOWN IN FIGHT DUE TO 'OIL FILTER BYPASS LIGHT.  OIL TEMPEARTURE AND PRESSURE NORMAL AT 49 PSI/120 DEGREES AND N2 AT 94 PERCENT.  WITH THRUST AT IDEL (75 PERCENT N2) PRESSURE WAS 30 PSI AND TEMPERATURE ROSE TO 140 DEGREES.  LIGHT WAS STILL ON.  LIGHT REMAINED ON STEADY AFTER SHUTDOWN.  REMOVED AND REPLACED NR 4 ENGINE PER B747 MM 71-00-02 AND FORM NR 01-AA-45.  COMPLIED WITH ALL PROCEDURES WITHIN.  ENGINE RUNUP, LEAK CHECK AND ALL SYSTEMS CHECK SATISFACTORY. (M)
